# SDR SWAA2025013090647

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,256 hours, 34,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ESCAPE SLIDE SKIRT WORN<[01].  R&R AFT GALLEY SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01.  REF. BARCODE TTG8Q00LJE73; [02] INSPECTION C/W R&R AFT GALLEY SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01.  REF. BARCODE TTG8Q00LJE73.
